Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Sustiva

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I've been taking Sustiva now for about a month now with Truvada and have experienced fatigue and dizziness when taking the drugs. I have to go to sleep because I am unable to function otherwise. My sleep has been at best restless. I have been having unusual dreams and feel really drugged up. I have even experienced a sort of ringing in my ears right after I take the drugs. Very uncomfortable feeling.
Reply With Quote
  #2  
Old 08-08-2009, 02:18 AM
tommyboy69 tommyboy69 is offline
Junior Member
 
Join Date: Aug 2009
Posts: 1
Default restless?

ok so far 2 weeks in i was recently told i was hiv + so 2 weeks of takin sustiva an truvada i have the really dizzy feelin 30 mins after takin but in the morning im great. now if i may say Yes sustiva does false test positive for maryjane someone asked in other post. and for your restlessness can i recommend a possiblecounter to that?
i also take adderall xr. i take it for my adhd its amphedimine "spelling bad"
but it helps me majorly it last 8 hours its time release'd but when i goto bed im extra tired from using lots of energy. so far no liver dmg at all from any of the 3 drugs and the adderall makes me more tired at night from using more energy during day. got my fingers crossed all goes well with the hiv meds.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 12:12 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.